MathSciNet Relay Station
MathSciNet bibliographic data
MR217557 (36 #646) 46.01
Komatsu, Hikosaburo Projective and injective limits of weakly compact sequences of locally convex spaces. J. Math. Soc. Japan 19 1967 366–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement